# SDR QXEA9901456

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Corroded
- Location: Wing/Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE IS FRETTING CORROSION ALONG FORWARD AND AFT EDGES OF CUTOUT FOR WING TO FUSELAGE PANEL 261DT.  REPAIRED IAW HORIZON AIR EA 2-37-13.
